Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 123, NWS Atlanta, GA

February 7, 2020Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 4:34 PM CST for Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia. It took effect at Feb 7, 2020, 5:25 PM CST. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Feb 7, 2020, 4:34 PM CST (22:34 UTC)
In effect from
Feb 7, 2020, 5:25 PM CST
Expired
Feb 8, 2020, 7:24 AM CST
In force
14 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1). The gauge peaked at 27.15 ft at Feb 6, 2020, 4:00 PM CST.

actionminormoderate2530354002/0702/0802/09
Action stage
25 ft
Minor stage
27 ft
Moderate stage
42 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

363 
WGUS42 KFFC 072234
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
534 PM EST Fri Feb 7 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

ALC081-113-GAC053-215-081232-
/O.NEW.KFFC.FL.W.0123.200207T2325Z-200208T1232Z/
/CBUG1.1.ER.200207T2325Z.200208T0000Z.200208T0632Z.NO/
534 PM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Columbus.
* From this evening until Saturday morning.
* At 5 PM Friday the stage was 26.6 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 27 feet.
* The river is forecast to rise above flood stage by this evening 
  and continue to rise to near 27.2 feet this evening.The river
  will fall below flood stage early Saturday morning.
* At 27 feet, flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
3 follow-up statements
586 
WGUS82 KFFC 080149
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
849 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Sweetwater Creek near Austell affecting Cobb and Douglas Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County 


GAC117-121-081548-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-200209T0000Z/
/APHG1.2.ER.200206T1348Z.200207T1400Z.200208T1800Z.NR/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Saturday evening.
* At 7 PM Friday the stage was 10 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by early 
  Saturday afternoon.
* At 10 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia are 
  under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a two feet of 
  water. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC121-081548-
/O.CON.KFFC.FL.W.0118.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200208T0000Z.000000T0000Z.NR/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 8 PM Friday the stage was 11 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached.  Minor flooding of woodlands
  and grassy areas begin along the creek upstream and downstream from
  the gage off Oxbo Drive in the Roswell area.  Also high water 
  continues to encroach into the Big Creek Park two miles downstream 
  along Roswell Road and Riverside Road. If the Roswell gage on the 
  Chattahoochee River is 8 feet or higher...then the combination of 
  flows will cause the access road to the Huntcliff horse stables 
  across from Azalea Park to begin to flood.
  

&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$

GAC045-077-149-080851-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-200208T0851Z/
/WHTG1.1.ER.200207T0841Z.200207T1900Z.200208T0251Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Chattahoochee River near Whitesburg.
* Until late tonight.
* At 8 PM Friday the stage was 17.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage tonight.
* At 17 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters 
  reach the top of the boat ramp at Riverside Park next to the 
  bridge. The playground at a day use area on the west side of the 
  Chattahoochee Bend State Park will begin to flood.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

ALC081-113-GAC053-215-081200-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-200208T1200Z/
/CBUG1.1.ER.200208T0107Z.200208T0115Z.200208T0600Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until Saturday morning.
* At 8 PM Friday the stage was 27 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 27 feet.
* The river will fall below flood stage early Saturday morning.
* At 27 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC067-097-081548-
/O.EXT.KFFC.FL.W.0079.000000T0000Z-200209T1044Z/
/AUSG1.1.ER.200207T0900Z.200208T1200Z.200209T0444Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Sweetwater Creek near Austell.
* Until late Saturday night.
* At 8 PM Friday the stage was 12.0 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 10 feet.
* The river will continue rising to near 12.3 feet by Saturday 
  morning. The river will fall below flood stage late Saturday
  evening.
* At 12 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage near the Interstate 20 
  bridge. Portions of a paintball playing field just downstream of 
  the bridge and athletic fields in the Woodrow Wilson Park on Mount 
  Vernon Road are flooded with one to two feet of water. Water also 
  floods yards of four elevated homes along Mount Vernon Road. A 
  portion of Wren Circle in Douglas County...the County Iron Works 
  and Sunlight Drive in Cobb County begin to flood.
  

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$

GAC113-255-081548-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-200209T1330Z/
/GRFG1.1.ER.200207T0550Z.200207T1900Z.200209T0730Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Sunday morning.
* At 7 PM Friday the stage was 13.2 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will remain nearly steady through Saturday morning and
  begin to fall. The river will fall below flood stage early 
  Sunday morning.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will begin to flood.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-081548-
/O.EXT.KFFC.FL.W.0095.000000T0000Z-200210T1036Z/
/CLUG1.1.ER.200207T0219Z.200208T0600Z.200210T0436Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until late Sunday night.
* At 8 PM Friday the stage was 22.5 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 22.7 feet by early Saturday
  morning. The river will fall below flood stage Sunday before 
  midnight.
* At 22 feet...Minor flooding expands into the woodlands and fields
  along the river upstream and downstream from the gage on U.S. 
  Highway 19. The flood waters will be up to 4 feet deep over the top
  of the boat ramp and cover a portion of the access road by the 
  bridge on the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$
330 
WGUS82 KFFC 081051
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
551 AM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

 
ALC081-113-GAC053-215-081800-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-200208T1800Z/
/CBUG1.1.ER.200208T0107Z.200208T0500Z.200208T1200Z.NO/
551 AM EST Sat Feb 8 2020

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Chattahoochee River near Columbus.
* Until this afternoon.
* At 5 AM Saturday the stage was 27.0 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by this 
  morning.
* At 27.0 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
678 
WGUS82 KFFC 081324
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
824 AM EST Sat Feb 8 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oostanaula River near Rome US Hwy. 27 affecting Floyd County

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties

 
GAC115-081354-
/O.CAN.KFFC.FL.W.0071.000000T0000Z-200208T1727Z/
/RTMG1.1.ER.200207T1307Z.200207T2300Z.200208T1118Z.NO/
824 AM EST Sat Feb 8 2020

The Flood Warning is cancelled for
  The Oostanaula River near Rome US Hwy. 27.
* This takes effect immediately.
* At 7 AM Saturday the stage was 24.8 feet...and falling.
* Flood stage is 25 feet.
* The river will continue to fall.


&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$

ALC081-113-GAC053-215-081354-
/O.CAN.KFFC.FL.W.0123.000000T0000Z-200208T1800Z/
/CBUG1.1.ER.200208T0107Z.200208T0500Z.200208T1048Z.NO/
824 AM EST Sat Feb 8 2020

The Flood Warning is cancelled for
  The Chattahoochee River near Columbus.
* This takes effect immediately.
* At 8 AM Saturday the stage was 25.6 feet...and falling.
* Flood stage is 27 feet.
* The river will continue to fall.



&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC013-157-081354-
/O.CAN.KFFC.FL.W.0080.000000T0000Z-200208T1554Z/
/ACDG1.2.ER.200206T2206Z.200207T1530Z.200208T1155Z.NO/
824 AM EST Sat Feb 8 2020

The Flood Warning is cancelled for
  The Middle Oconee River near Arcade.
* This takes effect immediately.
* At 7 AM Saturday the stage was 15.5 feet...and falling.
* Flood stage is 16 feet.
* The river will continue to fall.

  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 2:05 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Feb 7, 2:05 PM CST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
305 PM EST Fri Feb 7 2020

.SHORT TERM /Tonight through Saturday Night/...

Mostly cloudy skies expected to break up this evening allowing temps
to fall to the low- to mid-30s tonight and tomorrow morning. A h850
shortwave is expected to sweep through the southeast tonight and
tomorrow morning, with relatively smaller PWAT values but enough to
produce a tenth to a half an inch across the northern CWA. With
temps just above the surface below freezing this means winter precip
will be involved, and even though QPF is expected to be low, it will
be enough with an approximate 7.5:1 snow-water ratio for minor snow
accumulations to occur with a rain/snow mix across North Georgia.
Only about a tenth to a half inch of snow accumulations outside the
mountainous regions are expected but with rains and warm ground
temps, if anything falls it probably won't stick around long. In
mountainous regions up north this could be a different story.
Embedded in colder temps, areas of NW Georgia could see 1-2 inches,
with higher elevations along the spine and mountaintops of the GA
Blue Ridge mountains could see up to 4 inches in some isolated
locations. This has prompted a Winter Weather Advisory for the
majority of Northern GA. Temps may climb into the upper 30s before
the transition from snow to rain occurs with some slick spots
possible where any accumulations occur. Temps tomorrow night will
also drop back into the low-30s for N GA, which may continue to
cause some slick spots Sunday morning.

Thiem

.LONG TERM /Sunday through Friday/...

The long term begins with a brief dry period extending into Sunday
as a weak ridge passes across the southeast. We return rapidly back
into southwest flow aloft that lasts for the remainder of the
period. At the surface...a front stalls across GA and a couple of
short waves track along the boundary...bringing periods of moderate
rain and a few thunderstorms throughout the period. No significant
changes have been made to the forecast.

41

&&

AVIATION...
18Z Update...
Mostly VFR w/ patchy MVFR CIGS should clear and/or break up
through the evening as winds begin to lighten then calm. Between
06-10Z a shift from W to SSE likely but most sites will be VRB to
Calm during transition before winds become light early Sat
morning, before becoming breezy out of the SW by the afternoon.
Biggest concern will be the SHRA and SHSN chances for northern
sites between 12-18Z, window for SN narrowed between 13-16Z for
ATL sites and 14-18Z for AHN. Southern sites expecting SCT -SHRA.
Patchy IFR CIGS also possible with and after SNRA chances late
morning.

//ATL Confidence...18Z Update...
Medium on CIG timing and SNRA chances.
High on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          32  43  31  57 /  10  60  20   0
Atlanta         33  45  32  57 /  10  70  10   0
Blairsville     28  39  26  53 /  10  70  10   0
Cartersville    32  46  29  58 /  20  70  10   0
Columbus        36  50  37  65 /  10  40  10   0
Gainesville     32  40  30  55 /  10  70  10   0
Macon           34  50  35  63 /  10  30  10   0
Rome            31  47  29  59 /  20  70  10   0
Peachtree City  33  47  32  60 /  10  60  10   0
Vidalia         36  54  39  66 /  10  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 4 AM to 1 PM EST Saturday for the
following zones: Banks...Barrow...Bartow...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...DeKalb...Fannin...Floyd...
Forsyth...Gilmer...Gordon...Gwinnett...Hall...Jackson...
Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk...
Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Thiem
LONG TERM....41
AVIATION...Thiem
Hazardous weather outlook, Feb 7, 4:12 PM CST, 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
512 PM EST Fri Feb 7 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
512 PM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Although the rain has ended across the area, flooding will
continue on many of the creeks, streams and rivers.

A Winter Weather Advisory has been issued for portions of North
Georgia, including the north Atlanta metro for Saturday morning.
Snow will be possible during the morning hours into the early
afternoon across the advisory area. Accumulations are expected to
be less than an inch and primarily on elevated and grassy
surfaces. Higher accumulations are possible in the mountains,
where 1-3 inches are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

The Winter Weather Advisory will continue through 1 PM on
Saturday.

Additional moderate rainfall from multiple storm systems will
exacerbate ongoing river flood issues through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Feb 7, 3:44 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 S GOOD HOPE           33.76N  83.61W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            MARION IVIE ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000219

NLIST
Local storm report, Feb 7, 3:50 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      1 ENE WINDSOR           33.89N  83.82W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            JACK PITTMAN ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000220

NLIST
Local storm report, Feb 7, 3:52 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      3 ESE LOGANVILLE        33.82N  83.86W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            HODGES ROAD WAS CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000221

NLIST
Local storm report, Feb 7, 3:55 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 SW LOGANVILLE         33.82N  83.92W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            CREEKWOOD TRAIL CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000222

NLIST
Local storm report, Feb 7, 3:57 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 WSW MOUNT VERNON      33.83N  83.67W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            WALL ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000223

NLIST
Local storm report, Feb 7, 3:59 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 SSE LOGANVILLE        33.82N  83.89W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            TWIN LAKES ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000224

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:00 PM CSTRiver Flood WarningFFCDooly32 hr
Feb 6, 6:16 PM CSTSpecial Weather StatementFFCToombs29 min
Feb 6, 6:25 PM CSTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 6, 6:47 PM CSTSpecial Weather StatementFFCToombs28 min
Feb 6, 8:11 PM CSTRiver Flood WarningFFCBaldwin, Washington, Wilkinson62 hr
Feb 6, 9:21 PM CSTRiver Flood WarningFFCTaliaferro, Wilkes48 hr
Feb 6, 10:10 PM CSTRiver Flood WarningFFCFloyd17 days
Feb 6, 10:26 PM CSTRiver Flood WarningFFCTroup21 days
Feb 6, 10:58 PM CSTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr
Feb 6, 11:55 PM CSTRiver Flood WarningFFCNewton, Rockdale30 hr
Feb 7, 12:15 AM CSTRiver Flood WarningFFCCobb, Paulding14 hr
Feb 7, 5:01 AM CSTRiver Flood WarningFFCMonroe18 hr
Feb 7, 7:24 AM CSTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 7, 7:24 AM CSTRiver Flood WarningFFCButts, Henry, Newton13 hr
Feb 7, 7:27 AM CSTRiver Flood WarningFFCCherokee, Forsyth2 hr
Feb 7, 7:34 AM CSTRiver Flood WarningFFCTroup9 hr
Feb 7, 7:49 AM CSTRiver Flood WarningFFCPutnam21 hr
Feb 7, 8:43 AM CSTRiver Flood WarningFFCFloyd22 days
Feb 7, 10:01 AM CSTRiver Flood WarningFFCPulaski35 hr
Feb 7, 10:02 AM CSTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 7, 10:07 AM CSTRiver Flood WarningFFCJefferson, Washington11 hr
Feb 7, 10:35 AM CSTRiver Flood WarningFFCFulton18 hr
Feb 7, 11:16 AM CSTRiver Flood WarningFFCGordon, Murray, Whitfield71 hr
Feb 7, 2:31 PM CSTRiver Flood WarningFFCJones, Monroe8 hr
Feb 7, 2:47 PM CSTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more28 hr
Feb 7, 3:03 PM CSTRiver Flood WarningFFCNewton, Walton19 hr
Feb 7, 4:10 PM CSTRiver Flood WarningFFCNewton52 hr
Feb 7, 5:46 PM CSTRiver Flood WarningFFCNewton21 days

Nearby

River Flood Warnings in Alabama, 2020River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.